Akbar Tayebi, Behzad Najafi

DOI Number
First page
Last page


We show that every Finsler surface with isotropic main scalar and isotropic flag curvature is Riemannian or relatively constant Landsberg metric. Using it, we prove that every homogeneous Finsler surface with isotropic flag curvature and isotropic main scalar is Riemannian or locally Minkowskian.


Finsler surface, Landsberg metric, Riemannian surface.

Full Text:



H. Akbar-Zadeh: Sur les espaces de Finsler ´a courbures sectionnelles constantes. Bull. Acad. Roy. Bel. Cl, Sci, 5e S´erie - Tome LXXXIV (1988), 281–322.

M. Atashafrouz, B. Najafi and A. Tayebi: On non-positively curved homogeneous Finsler metrics. Differ. Geom. Appl. 79 (2021), 101830.

V. Balan, H. Grushevskaya, N. Krylova, G. Krylov and I. Lipnevich: Twodimensional first-order phase transition as signature change event in contact statistical manifolds with Finsler metric. Applied Sciences, 21 (2019), 11–26.

L. Berwald: On Finsler and Cartan geometries III, Two-dimensional Finsler spaces with rectilinear extremals. Ann. of Math. 42 (1941), 84–112.

S. Deng and Z. Hou: The group of isometries of a Finsler space. Pacific. J. Math, 207 (2002), 149–155.

F. Kameliaei, A. Tayebi and B. Najafi: On homogeneous Finsler manifolds with some curvature properties. Bull. Iran. Math. Soc. 48 (2022), 2685–2697.

M. Matsumoto: Geodesics of two-dimensional Finsler spaces. Math. Computer. Model. 20 (45) (1994), 1–23.

M. Matsumoto: The main scalar of two-dimensional Finsler spaces with special metric. J. Math. Kyoto Univ. 32 (4) (1992), 889–898.

M. Matsumoto: Theory of curves in tangent planes of two-dimensional Finsler spaces. Tensor, N.S., 37 (1982), 35–42.

B. Najafi, Z. Shen and A. Tayebi: Finsler metrics of scalar flag curvature with special non-Riemannian curvature properties. Geom. Dedicata. 131 (2008), 87–97.

B. Najafi and A. Tayebi: A rigidity result on Finsler surfaces. Balk. J. Geom. Appl. 23 (2018), 34–40.

L-I Pis¸coran, L. N. Mishra and S. Uddin: A new class of Finsler-metrics and its geometry, Differential Geometry-Dynamical Systems. 21 (2019), 123–149.

Z. Shen: Differential Geometry of Spray and Finsler Spaces. Kluwer Academic Publishers, 2001.

Z. Shen: Two-dimensional Finsler metrics with constant flag curvature. Manuscripta. Math. 109 (3) (2002), 349–366.

Z. I. Szabo´: Positive definite Berwald spaces. Structure theorems on Berwald spaces. Tensor (N.S.), 35 (1981), 25–39.

A. Tayebi and B. Najafi: A class of homogeneous Finsler metrics. J. Geom. Phys. 140 (2019), 265–270.

A. Tayebi and B. Najafi: On homogeneous isotropic Berwald metrics. European J Math. 7 (2021), 404–415.

A. Tayebi and B. Najafi: On homogeneous Landsberg surfaces. J. Geom. Phys. 168 (2021), 104314.

G. Yang and X. Cheng: Conformal invariances of two-dimensional Finsler spaces with isotropic main scalar. Publ. Math. Debrecen. 81 (2012), 327–340.

DOI: https://doi.org/10.22190/FUMI230518019T


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)